| Model Number |
CQ2015A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a cq2015a, +16.50 diopter, intraocular lens, tore during loading.There was no patient contact and the back up lens was used with no problem.Cause of event was unknown.
Additional Manufacturer Narrative
Additional information: device evaluation: the lens was returned in liquid in a lens case/vial.There was clear surgical residue on product.Visual inspection found the haptic torn and residue on the lens.Corrected data: work order search should be corrected to "one similar complaint type event was reported for units within the same lot" in the original mdr.(b)(4).